# SDR 2006UALA01384

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 40,248 hours, 7,615 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3LR, 4LR OVERHEAD EMERGENCY LIGHTS BLINK ON AND OFF.  UNABLE TO DUPLICATE BLINKING PROBLEM WITH EMEG LTS ARMED. CLEANED SWITCH S1 ON P5 MODULE M30001 AND TESTED SYSTEM. EMERG LTS OPS CHK OK.
